# SDR CA070618002

- Difficulty date: June 6, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 4,740 hours
- Engine: Lyc O320E2A
- Propeller: Snsnch 74DM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Corroded
- Location: Engine
- Part time: 2,746 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE CONVERTED TO 160 HP IAW STC SE367CH.  ENGINE NOW SIMILAR TO O-320-D2A.  CRANKSHAFT INSPECTED IAW AD 98-02-08.  PITTED FOUND, NO CRACKS. (TC NR 20070618002)
